فهرست مطالب

Mathematical Analysis and its Contemporary Applications - Volume:4 Issue: 3, Summer 2022

Journal of Mathematical Analysis and its Contemporary Applications
Volume:4 Issue: 3, Summer 2022

  • تاریخ انتشار: 1401/06/16
  • تعداد عناوین: 6
|
  • Nicola Fabiano *, Nikola Mirkov, Zoran Mitrovic, Stojan Radenovic Pages 1-8
    After a brief historical excursus, we prove in a simple way some properties of Kurepa's function, the left factorial. We introduce Kurepa's hypothesis,  propose a new description, and the relation to Bezout's parameters and the Diophantine equation. A numerical analysis supports Kurepa's hypothesis and the conjecture about distribution for Kurepa's function.
    Keywords: Left Factorial function, Kurepa's function, Diophantine equation, derangement number, reformulation of Kurepa's hypothesis
  • Dhamodharan D *, B. Harif, Bonyah Ebenezer Pages 9-16
    The Jumarie fractional-order transmitter receptors model is discussed in this paper. Transmitter receptors can be found in a variety of states, including accumulated, freed, combined with receptors, and recycled for storage. For such a system, a collection of equations is proposed and analyzed. We considered the solution's asymptotically stability and discussed the physiological effect of transmitter receptor transport in a synaptic chasm in the presence of receptors and transporters with different kinetic properties under these limited conditions.
    Keywords: Fractional-order model, transmitter receptors, Mittag Leffler function, Jumarie fractional derivative
  • Rasul Rasuli * Pages 17-34
    In this article, by using norms($T$ and $C$), we present the concept of intuitionistic fuzzy implicative ideals,  intuitionistic fuzzy closed implicative ideals and intuitionistic fuzzy commutative ideals of $BCI$-algebras. Some interesting results of them are given. Characterisations of implicative ideals, closed implicative ideals and commutative ideals of $BCI$-algebras by using them are explored. By using intersections, direct products and homomorphisms, some interesting results are obtained.
    Keywords: Algebra, orders, theory of fuzzy sets, intuitionistic fuzzy sets, Norms, products, intersections, homomorphisms
  • Oghovese Ogbereyivwe *, Simon Ogumeyo Pages 35-46
    This manuscript put forward one and two-parameter families of modified double Newton iterative structure with convergence order six, for approximation of the solution of nonlinear model. The modification technique involves the introduction of quotient of two converging bi-variate Power series based weight function to the second step of the double Newton's method. Some particular members of the developed methods have experimented on some physical phenomena modeled into nonlinear equations and results compared with some existing methods.
    Keywords: nonlinear model, Newton’s method, bi-variate power series, Weight Function
  • Shehu Shagari Mohammed *, Yahaya Sirajo, Ibrahim Fulatan Pages 47-62
    In this paper, a new concept of Ciric-Kannan -$alpha-psi$-contractions in the setting of $F $-metric space is introduced. Using this idea, endowed with suitable hypotheses, some fixed point theorems for such mappings in $F $-complete $F $-metric space are established. As an application, an existence condition for a solution of nonlinear neutral differential equations is investigated to show the usability of our obtained results.
    Keywords: Ciric-Kannan -$alpha-psi$-contraction, fixed point, nonlinear neutral differential equation, $F $-metric space, $alpha$-admissible
  • Ravibabu Konchada *, Srinivasa Rao Chindirala, Raghavendra Naidu Chappa Pages 63-83
    We prove the existence and uniqueness of coupled common fixed point results in partially ordered $mathscr{A}_b$-metric spaces in the present study. In addition to the acquired results, examples and applications are provided.
    Keywords: Mixed weakly monotone property, A -metric space, Ab-metric with index n, Ab-metric space, Integral Equation